International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1989 / Article

Open Access

Volume 2 |Article ID 709768 | https://doi.org/10.1155/S1048953389000092

E. Thandapani, "A sharp upper bound for discrete inequalities of Gronwall-Bellman type", International Journal of Stochastic Analysis, vol. 2, Article ID 709768, 4 pages, 1989. https://doi.org/10.1155/S1048953389000092

A sharp upper bound for discrete inequalities of Gronwall-Bellman type

Received01 Dec 1988
Revised01 May 1989

Abstract

A sharp upper bound is given for solutions of a discrete inequality of the Gronwall-Bellman type. The bound, which is the exact solution of the corresponding discrete equation, is obtained by reducing the equation to a system of difference equations.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views171
Downloads268
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.